| Model Number |
1517-60-212 |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the lps insert and the sterile paper packaging wouldn't remove the sterile layer to allow the implant to be opened correctly.Tried a different corner to get the paper to release, but all four corners were stuck fast and ended up tearing between the layers of packaging paper.
Event or Problem Description
Additional information received.The affected side of the patient was the left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned.Based on the visual analysis of the provided photographic evidence, it was possible to confirm that tyvek lid of was not possible to be properly retrieved from the adhesive of the sterile package.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: nr-0190177 was launched in depuy synthes quality systems, upon review of the audit trail, it was found that batch jp9016 was sent for sterilization twice due to damaged and dirty condition of unit cartons.They were dispositioned to have the unit cartons and unit carton labels replaced.The non-standard rework activity did not call for sterilization of the product upon completion, as the sterile barrier was not breached as part of the rework activity.However, upon completion of the rework activity and systematic release of the product, it was inadvertently sent through the sterilization process a second time.
Additional Manufacturer Narrative
H7 and h9: recall information provided.